# SDR DHL2001743003

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT''S FLIGHT DIRECTOR GIVES ERRONEOUS COMMANDS (S-TURNS THROUGH LOCALIZER); NEVER STABILIZES.  TESTED SYSTEM W/T-30 TEST BOX AND ALL LOCAL FREQUENCIES WITH NORMAL AND AUX NAV SETTINGS IAW B727 MM 34-31-02.  NO DEFECTS NOTED.
